Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Necessary conditions for embedding rings into fields


Author: Abraham A. Klein
Journal: Trans. Amer. Math. Soc. 137 (1969), 141-151
MSC: Primary 16.15
DOI: https://doi.org/10.1090/S0002-9947-1969-0236212-7
MathSciNet review: 0236212
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. M. Cohn, Universal algebra, Harper & Row, New York, 1965. MR 0175948 (31:224)
  • [2] -, Free ideal rings, J. Algebra 1 (1964), 47-69. MR 0161891 (28:5095)
  • [3] -, Some remarks on the invariant basis property, Topology 5 (1966), 215-228. MR 0197511 (33:5676)
  • [4] A. A. Klein, Rings nonembeddable in fields with multiplicative semigroups embeddable in groups, J. Algebra 7 (1967), 100-125. MR 0230749 (37:6309)
  • [5] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 0222106 (36:5158)
  • [6] A. I. Mal'cev, On the immersion of an algebraic ring into a field, Math. Ann. 113 (1937), 686-691. MR 1513116
  • [7] -, Über die Einbettung von assoziativen Systemen in Gruppen, Math. Sb. 6 (1939), 331-336. MR 0002152 (2:7d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.15

Retrieve articles in all journals with MSC: 16.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236212-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society